# SDR WX0A2020012673631

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N293NV
- Make and model: Airbus A320-214
- Aircraft serial: 4913
- Aircraft time: 23,992 hours, 14,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FR 69 RT CUSP WEB IS CRACKED AT JOGGLE AREA.  REMOVED RT CUSP WEB FR 69 AND REPLACED, IAW AIRBUS A320 SRM 51-42-11 AND AIRBUS DWG D53474180000.
